# SDR YENA2022031700279

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 007
- Aircraft time: 41,577 hours, 27,043 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION : [CPCP FINDING] CORROSION ON SHEAR CLIP OVER FR-- 74 BTW STGR-28L / STGR-27L AT AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1153864 TASKCARD: NR-00010 )  ALL WORK ACCOMPLISHED ON TOMEX NR000101, SHEAR CLIP WAS REPLACED PER EMB-190 SRM 51-12-01 PAR 6 AND SRM 51-10-03 PAR 4 A AND SRM 51-75-16 PAR 4 AND JETBLUE GMM 8.18.4.1 PAR.13 REV.29. SHEAR CLIP P/N 17066086-001 WAS REPLACED.
